MAUDE Adverse Event Report: SPROTTE; SPINAL NEEDLE

SPROTTE; SPINAL NEEDLE
Model Number 021163-29A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6).Currently the available data is poor.As soon as further information is available, an additional report will be sent in to the agency.
 
Event or Problem Description
Irn#: (b)(4).After normal spinal injection, at the moment of removing the needle from the patient, the needle broke up (hub broke off from the actual needle) i had to pull out part of the needle manually from the patient.No injury sustained.No further action required.
 
Additional Manufacturer Narrative
Event took place in the (b)(6).Based on risk assessment and clinical evaluation report this failure is estimated to be an isolated individual event.This file is considered as closed.
 
Event or Problem Description

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE
MDR Report Key11617410
Report Number9611612-2021-00004
Device Sequence Number11518427
Product Code BSP
UDI-Device Identifier04048223052679
UDI-Public04048223052679
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model Number021163-29A
Device Catalogue Number021163-29A
Device Lot Number1344
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date06/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;